Sign in to follow this  
Followers 0
lemon

Emotions And Wellbutrin

7 posts in this topic

Posted

I've been struggling with depression and anxiety for going on 2 years now..

My anxiety is betterish but I'm still completely emotionless Ans have been for 16 months or so.. apart from anger now and worry I feel nothing... I've read that Wellbutrin can help get me feeling again and was curious if anyone had this issue and if Wellbutrin helped .. I'm on sertraline for anxiety also

Any input appreciated

Thanks

Lemon

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

Hi Lemon. I think you should talk with your doctor about what medications are best for you.

I have heard that Wellbutrin can cause anxiety, so talk with your doc.

Best wishes, and take care.

Share this post


Link to post
Share on other sites

Posted

I've talked to my doctor but this doesn't seem to be one of his strong points and I can't just go to someone else due to insurance figured I'd ask here for first hand experience

Share this post


Link to post
Share on other sites

Posted

Hi Lemon,

I'm on Wellbutrin and have been for years. Its one of my ADs. It very stimulating and can cause anxiety for some, so not everyone can tolerate it. I suffer with anxiety but take an anti-anxiety med on an as needed basis when its severe. Again, as with it other meds Wellbutrin is not easily tolerated by some. It works for me though.

Lindahurt

Share this post


Link to post
Share on other sites

Posted

Hi Lemon.

Are you on some other medication?

Share this post


Link to post
Share on other sites

Posted

I'm on sertraline for anxiety it helps but being emotionless causes my anxiety too because I feel so unreal makes me feel like I'm crazy LOL I know it sounds silly... but I used to be full of emotion and I mean I got super excited about things like can't sleep kind of excited.. and if a song I liked was on the radio I felt it Ans now good or bad I just don't seen to care no emotion for me.

Sorry about the lack of punctuation I'm using my cell phone

Share this post


Link to post
Share on other sites

Posted

Wellbutrin is often prescribed to augment an ssri like sertraline, so I hope the combination will be good for you. Make sure to tell your doctor about your "emotionless" feeling. I've heard others experience the same thing and I'm not sure what will help. If you've only been on the sertraline a short time, hopefully that effect will diminish, or the W will help.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0